# SDR HEEA083655

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,662 hours
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 78806059008
- Part serial: 80151
- Condition: Erratic
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INDICATOR ERRATIC DURING FLIGHT.
